| Model Number |
MT20649 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2019 that on (b)(6) 2019 the receiver displayed errhwbat.No additional patient or event information is available.No product or data was returned for evaluation.The complaint confirmation of the error icon could not be determined.A root cause could not be determined.